# SDR UXF2002F00000

- Difficulty date: November 16, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N119U
- Make and model: Braero BAE1251000
- Aircraft serial: 259007
- Engine: Pwa PW305
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 63355604591
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LAMP 22 INCHES LONG, MODEL F00100 HAS EVIDENCE OF SEVERE OVERHEATING (CHARRING) AT ONE END OF LAMP.  LAMP USED IN GALLEY/CABIN LIGHTING SYSTEM.
